Jump to content

Photo

Oily After Retinoids

retinoids oily tretinoin tazorac

No replies to this topic

#1 dpak

dpak

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Gender:Male
  • Joined: 11-September 13

Posted 01 October 2013 - 10:31 PM

It's been almost 2 months since I stopped using tretinoin cream .025% which made my skin super super oily!!!!  Has anybody that has gotten a lot more oily from using retinoids recovered from it once they stopped???  WTF???

 

Also, I went to my dermatologist and he gave me acanya and that didn't dry me out either.  So now he wants me to try Tazorac 0.1% cream, but I've read posts on how Taz made ppl oily too.  I don't want to use it.  Ughhhhhh!!!  I feel like these derms just keep giving me diff stuff and are playing trial n error with my face instead of actually knowing what is gonna work!!!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users